# SDR C2XA09IA315

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 10,619 hours, 5,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLIGHT 2715, THE CREW REPORTED SMOKE IN THE COCKPIT DURING FLIGHT.  THE AIRCRAFT DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 21-20-00, RAN UP ALL SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
